default-icon
High B.P and weakness.
My relative was diagnosed for high B.P for the first time. It was 160/100. But after taking suitable medicine named Telmistan tablets 40Mg for 20 days his B.P is under control. But still he is facing weakness and pain in lower part of abomen on right side. Pls suggest a remedy to overcome this ?
136 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

hello there. for weakness you could take a multivitamin tablet daily after food. alternatively, green leafy vegetables and fruits would also help because they are packed with vitamins and minerals. regarding the pain on the right side of lower abdomen, the causes can be many and could range from and are not limited to constipation, inguinal hernia, urine infection, kidney stone etc . drinking lots of fluids and having high fibre diet can help in most cases. if the issue still persists show it to a surgeon. and continue taking the Blood Pressure medication. kind regards, Dr Anil Jain
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.